Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On pills for uterine fibroid and pituitary tumor. Light periods followed by headache and dark brown bleeding. Why ?

I have uterine fibroids and a prolactin secreting pituitary tumor . My GYN/ Endocrinologist had me on Caberoline and the pill. I haven t taken the pill since August and I ve been off the Cabergoline probably since then too. I got my period Nov. 20th and it only lasted 2 days; it s usually 5-6 days. The yesterday early evening I got what I call a menstrual headache and by time I got home I had blood in my undies. The flow is not heavy, but it s not light either. It s dark bronish red (like it usually is when I first get my period). Could it be because of the fibroids, the discontinuation of the pill or the tumor?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi,
I have gone through your query and understood the concern. The cause of this bleeding is most likely due to the hormone imbalance created by the tumor, precipitated since you have stopped the medication. The physical appearance of the bleed suggests a breakthrough bleed, as it is of brownish color. The presence of fibroids, especially if they are significantly large and located beneath the endometrial layer or in the muscular layer, can accentuate the effect. I would ask you to get further help from a specialist through proper clinical evaluation. Take care.
Answered: Mon, 25 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor